Symptoms from Depo-Provera shot

Posted by meowrightmeow @meowrightmeow, Aug 11, 2018

I have been suffering from anxiety for quite some time. I went in to see a dr for it July 18 and they were more interested in giving me birth control than controlling the anxiety. I was put on the depo shot and now I feel like I’m losing my mind! Constant anxiety no matter what, random panic attacks. I got some help recently and was put on Clonazepam .25 twice a day and Prozac. I am taking the clonazepam twice a day and I don’t think it’s strong enough. The anxiety tends to break though. I have Ativan as well and that’s what I was using before for the panic attacks. 1mg I often cut in half. The dr did say I could use them together if I really needed to but I’m afraid to. Anyone else have similar troubles?

Interested in more discussions like this? Go to the Women's Health Support Group.

Please sign in or register to post a reply.